# SDR 97ZZZX863

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9563G
- Make and model: Cessna TU206F
- Aircraft serial: U20601763
- Engine: Cont TSIO520C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 56001350360
- Condition: Failed
- Location: Engine
- Part time: 500 hours
- Component: Stratoflex
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE FAILED, LEAKS.  METAL BRAIDED FUEL LINE TO THE FUEL FLOW GAUGE.  LINE REPLACED WITH SERVICABLE FUEL LINE.
